# SDR CA150605004

- Difficulty date: April 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: SH67059052001
- Condition: Chafed
- Location: Nav Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CHAFED NAV LIGHT HOUSING WITH WIRE HARNESS.  IT WAS ONLY FOUND AFTER SEVERAL FAILURE OF THE LIGHT AND A MORE EXTENSIVE FAULT ISOLATION.
